Addiction Survivors

Notices

Reply
Unread 07-14-2015, 09:55 PM   #1
shea2617
Junior Member
 
Posts: 9
Default Side effects?

I was taking subutex going great pulling out of constant sadness and desperation active in church and community was switched over to suboxone feeling very very bad throat and toung feel raw and throat feels like its being squeesed hard to swallow haven't been eating its that bad low grade fevers shaking muscle spasms in throat. Been to Er told having panic attacks. I understand why md switched everyone and I believe subocone and subtext ect. Are a blessing went to my pcp had blood work and strep test Negs for strep. I also take celexia and trazadone and Excedrin looking for answers and understanding doctor that realizes sometimes subtext
Needs to be prescribed anyone else feel the same
shea2617 is offline   Reply With Quote
Unread 07-15-2015, 07:03 AM   #2
NancyB
Administrator
 
Posts: 25,466
Default

Hi again, I responded to your other post and gave you some information about the two other bup/nx products that are out now that maybe you could try. Also try spitting out the saliva after the medication is dissolved.

Why did your doctor switch everyone? What has s/he said about your throat and tongue irritation?

Another thing to think about is that many people get much better absorption with the films, so you may feel better taking less medication. If you're taking 8mg now, think about trying -or asking your doctor if you can try- 4mg. It could take a few days to notice a difference, if there is one. If 4mg causes you to have cravings/withdrawals, then you can increase 2mg to 6mg and see if that works. That has helped a bunch of people here over the years. Might just work for you.

Nancy
__________________
Important disclaimer: Any information in this post is not and does not constitute medical advice under any circumstances. Addiction Survivors, Inc. does not warranty or guarantee the accurateness, completeness, adequacy or currency of the information contained in or linked to the Site. Your use of information on the Site or materials linked to the Site is entirely at your own risk. NEVER take any online advice over that of a qualified healthcare provider. Any information contained on AddictionSurvivors.org should only serve to inspire further investigation with credible, verifiable references sources such as your physician or therapist.
NancyB is offline   Reply With Quote
Reply

Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off




All times are GMT -4. The time now is 11:36 PM.


Powered by vBulletin® Version 3.8.7
Copyright ©2000 - 2019, vBulletin Solutions, Inc.
© 2014 Addiction Survivors